Victor H de la Pena
Victor H de la Pena
Professor of Statistics, Columbia University
Verified email at stat.columbia.edu - Homepage
TitleCited byYear
Decoupling: from dependence to independence
V De la Pena, E Giné
Springer Science & Business Media, 2012
5472012
Self-normalized processes: Limit theory and Statistical Applications
VH de la Pena, TL Lai, QM Shao
Springer, 2009
239*2009
Self-normalized processes: Limit theory and Statistical Applications
VH de la Pena, TL Lai, QM Shao
Springer, 2008
239*2008
A general class of exponential inequalities for martingales and ratios
H Victor
The Annals of Probability 27 (1), 537-564, 1999
1591999
Decoupling. Probability and its Applications
VH de la Pena, E Giné
New York). Springer-Verlag, New York, 1999
1131999
Decoupling inequalities for the tail probabilities of multivariate U-statistics
VH de la Peña, SJ Montgomery-Smith
The Annals of Probability, 806-816, 1995
1091995
International diversification: A copula approach
L Chollete, V De la Pena, CC Lu
Journal of banking & finance 35 (2), 403-417, 2011
1022011
Indian summer monsoon rainfall and its link with ENSO and Indian Ocean climate indices
C Ihara, Y Kushnir, MA Cane, VH De la Pena
International Journal of Climatology: A Journal of the Royal Meteorological …, 2007
942007
Decoupling and Khintchine's inequalities for U-statistics
VH de la Peña
The Annals of Probability, 1877-1892, 1992
841992
Characterizations of joint distributions, copulas, information, dependence and decoupling, with applications to time series
H Victor, R Ibragimov, S Sharakhmetov
Optimality, 183-209, 2006
672006
Self-normalized processes: exponential inequalities, moment bounds and iterated logarithm laws
VH de la Pena, MJ Klass, TL Lai
Annals of probability, 1902-1933, 2004
662004
Bounds on the tail probability of U-statistics and quadratic forms
VH de la Peña, SJ Montgomery-Smith
arXiv preprint math/9309210, 1993
511993
On extremal distributions and sharp $\bolds {L_p} $-bounds\\for sums of multilinear forms
H Victor, R Ibragimov, S Sharakhmetov
The Annals of Probability 31 (2), 630-675, 2003
362003
Option bounds
VH De La Peña, R Ibragimov, S Jordan
Journal of Applied Probability, 145-156, 2004
312004
Contraction and decoupling inequalities for multilinear forms and U-statistics
VH de la Peña, SJ Montgomery-Smith, J Szulga
The Annals of Probability, 1745-1765, 1994
281994
Decoupling
E Gine, H De La Pena
242003
International diversification: An extreme value approach
L Chollete, V de la Pena, CC Lu
Journal of Banking & Finance 36 (3), 871-885, 2012
232012
Comovement of international financial markets
L Chollete, VH de la Pena, CC Lu
Available at SSRN 675382, 2005
192005
A bound on the moment generating function of a sum of dependent variables with an application to simple random sampling without replacement
VH De la Peña
Annales de l'IHP Probabilités et statistiques 30 (2), 197-211, 1994
191994
Bounds on the expectation of functions of martingales and sums of positive RVs in terms of norms of sums of independent random variables
VH De La Peña
Proceedings of the American Mathematical Society 108 (1), 233-239, 1990
191990
The system can't perform the operation now. Try again later.
Articles 1–20